Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 969685, 10 pages
http://dx.doi.org/10.1155/2012/969685
Research Article

Some Notes on the Poincaré-Bertrand Formula

Department of Mathematics, Izmir University of Economics, 35330 Izmir, Turkey

Received 18 February 2012; Revised 25 February 2012; Accepted 27 February 2012

Academic Editor: Renat Zhdanov

Copyright © 2012 Baruch Schneider. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. H. Hardy, “The theory of Cauchy's principal values,” Proceedings of the London Mathematical Society, vol. 7, no. 2, pp. 181–208, 1908. View at Google Scholar
  2. J. H. Poincaré, Leçons de Mécanique Céleste. Chapter X, vol. 3, Gauthier-Villars, Paris, France, 1910.
  3. I. M. Mitelman and M. V. Shapiro, “Formulae of changing of integration order and of inversion for some multidimensional singular integrals and hypercomplex analysis,” Journal of Natural Geometry, vol. 5, no. 1, pp. 11–27, 1994. View at Google Scholar · View at Zentralblatt MATH
  4. A. M. Kytmanov, The Bochner-Martinelli Integral and Its Applications, Birkhäuser Verlag, Berlin, Germany, 1995.
  5. K. T. R. Davies, R. W. Davies, and G. D. White, “Dispersion relations for causal Green's functions: derivations using the Poincaré-Bertrand theorem and its generalizations,” Journal of Mathematical Physics, vol. 31, no. 6, pp. 1356–1373, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. K. T. R. Davies, M. L. Glasser, V. Protopopescu, and F. Tabakin, “The mathematics of principal value integrals and applications to nuclear physics, transport theory, and condensed matter physics,” Mathematical Models and Methods in Applied Sciences, vol. 6, no. 6, pp. 833–885, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. K. T. R. Davies, P. J. Siemens, M. Soyeur, G. D. White, L. J. Lantto, and K. T. R. Davies, “Relativistic transport theory of fluctuating fields for hadrons,” Physical Review C, vol. 40, no. 6, pp. 2641–2671, 1989. View at Publisher · View at Google Scholar · View at Scopus
  8. F. Hang and S. Jiang, “Generalized Poincaré-Bertrand formula on a hypersurface,” Applied and Computational Harmonic Analysis, vol. 27, no. 1, pp. 100–116, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. L. Y. Lin and C. H. Qiu, “The singular integral equation on a closed piecewise smooth manifold in n,” Integral Equations and Operator Theory, vol. 44, no. 3, pp. 337–358, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. B. Schneider, “Singular integrals of the time harmonic Maxwell equations theory on a piecewise Liapunov surface,” Applied Mathematics E-Notes, vol. 7, pp. 139–146, 2007. View at Google Scholar · View at Zentralblatt MATH
  11. B. Schneider, “Some properties of the Clifford Cauchy type integrals associated to Helmholtz equation on a piecewise Lyapunov surfaces in m,” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4268–4275, 2011. View at Google Scholar
  12. B. Schneider and O. Kavaklioglu, “Poincaré-Bertrand formula on a piecewise Liapunov curve in two-dimensional,” Applied Mathematics and Computation, vol. 202, no. 2, pp. 814–819, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. N. Tarkhanov, “Operator algebras related to the Bochner-Martinelli integral,” Complex Variables and Elliptic Equations, vol. 51, no. 3, pp. 197–208, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. T. Zhong and L. Chen, “The Poincaré-Bertrand formula for the Bochner-Martinelli integral,” Integral Equations and Operator Theory, vol. 54, no. 4, pp. 585–595, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. F. D. Gakhov, Boundary Value Problems, Pergamon Press, Oxford, UK, 1966.
  16. N. I. Muskhelishvili, Singular Integral Equations. Boundary Problems of Function Theory and Their Application to Mathematical Physics, Nauka, Moscow, Russia, 1968.
  17. I. I. Privalov, Boundary Properties of Analytic Functions, Gostekhizdat, Moscow, Russia, 1950.
  18. A. D. Alekseev, “A singular integral equation on the contour of class R,” Soviet Mathematics, vol. 2, pp. 83–86, 1961. View at Google Scholar · View at Zentralblatt MATH
  19. O. Gerus, B. Schneider, and M. Shapiro, “On boundary properties of α-hyperholomorphic functions in domains of 2 with piecewise Liapunov boundary,” in Proceedings of the 3rd International ISAAC Congress “Progress in Analysis”, H. Begehr, R. Gilbert, and M. Wong, Eds., vol. 1, pp. 375–382, World Scientific Publishing, Berlin, Germany, August 2001.
  20. R. Abreu-Blaya, J. Bory-Reyes, and M. Shapiro, “On the Laplacian vector fields theory in domains with rectifiable boundary,” Mathematical Methods in the Applied Sciences, vol. 29, no. 15, pp. 1861–1881, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. S. G. Mikhlin, Mathematical Physics, An Advanced Course, North-Holland Publishing, Amsterdam, The Netherlands, 1970.
  22. O. F. Gerus, V. N. Kutrunov, and M. Shapiro, “On the spectra of some integral operators related to the potential theory in the plane,” Mathematical Methods in the Applied Sciences, vol. 33, no. 14, pp. 1685–1691, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH